# SDR DALA2024040404057

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N341DN
- Make and model: Airbus A321-211
- Aircraft serial: 8134
- Aircraft time: 18,867 hours, 8,197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3041, DURING SVC CHECK FOUND L2 DOOR ESCAPE SLIDE INFLATION RESERVIOR PRESSURE OUT OF LIMITS. CORRECTIVE ACTION: REPLACED 2L ESCAPE SLIDE INFLATION RESERVOIR. (LP 5465627)
